# SDR AALA2019060319002

- Difficulty date: May 31, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 31,625 hours, 12,467 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: A
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS WHEN THRUST APPLIED TO THE #1 ENGINE, FLAMES SHOT OUT THE EXHAUST 10 FEET, A DEADHEAD  CAPT IN THE CABIN SAID HE COULD HEAR A SLIGHT POP WHEN THRUST WAS APPLIED. MAINTENANCE ACCOMPLISHED FIM TASK 71-05-00-810-811-F00 STEP D, NO DEFECTS NOTED. IAW AMM 71-00-00-800-803-F00 STEP F. (2) THIS IS A CONDITION KNOWN AS CANDLE FIRE PHNOMENA DUE TO OIL ACCUMULATION IN THE EXHAUST PLUG CAVITY.
